# SDR SWAA084931

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 72,193 hours, 66,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: WN0214
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS STAY ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK PER MM.
